brain fog, sensation of falling, tingling sensations +++
I am a 22 year old female with history of depression, recently as of a month ago stopped taking wellbutrin because i thought i was having side effects from the medication, however since stopping it my side effects have not gotten better and are interferring with my daily life and doing things such as driving.
feeling faint 24/7 without physical weakness
clustered rash, very itchy and like dark flat pimples
sleep without feeling rested
hand goes numb (kinda like when ur foot falls asleep only starts at pinky)
a tingling sensation over the posterior top of my head
confusion!!! ( thougtht my dreams were reality and asked bf when he was leaving for alaska... he wasnt...)
pulsing of my veins can " feel my blood being pumped, like hormones rushing"
if i move my head side to side of fast i get the sensation of falling! and my heart sinks.
I went to the doctor and had a low iron level, normal thyroid level and normal blood sugar. I have been taking iron supplements for 3 weeks with no improvement of any of the symptoms. my doctor doesnt take me seriously and said it will just go away, and when asked what to do if it doesnt and get worse he stated it wont. i am frustrated and i have this impending feeling of doom, i know somthing is wrong, i am very intune with my body and am studying as a practical nurse so i am aware of my bodys functions and know this is mentally and centrally not normal. it is also impairing my daily life as i dont feel safe to drive and as a nursing student i have to give meds to patients and dont feel safe to do so in this condition and am afraid to make a med error come sept. I have looked into it and dont know if it could be candida overgrowth, lyme, or simply severe fatigue however any suggestions as to answers i may want to pursue that might better lead me to a conclusion would be much appreciated!!!! i want to go to my doctor with proof so he will take me seriously so please help me find some answers as this is very frustrating.
Well, if the iron was really low then it may take about 2-3 months for symptoms to improve completely. However, yes, it is important to get a complete psychological assessment. You could be suffering from severe anxiety or depression or chronic fatigue syndrome or vitamin B 12 deficiency or even a liver or kidney disorder. Please discuss with your doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.